# SDR A6WA201240561

- Difficulty date: May 12, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD L/E OTBD ATTACH BRACKET CRACKED.  REMOVED UNSERVICEABLE BRACKET AND INSTALLED SERVICEABLE BRACKET IAW SRM 51-41-02/ 51-40-11.
